# SDR ORJA97152

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Tail Walkway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL WALKWAY INOPERATIVE.  REPLACED POWER SUPPLY.  OPS NOW OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
